| Model Number |
MD1-100016 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2024, a patient underwent spinal surgery consisting of seaspine's mariner mis posterior fixation system.On or around (b)(6) 2024, it was observed that "there was a tulip disengagement and set screw fall out post op." revision surgery occurred on (b)(6) 2024.No patient injury was reported.Multiple products were explanted and returned; it is unknown which units were associated with the failure.This report is for lot aw167907b, 4 of 4 units.
Additional Manufacturer Narrative
Investigation of the returned parts is ongoing.The following reports are also related: 3012120772-2024-00049, 3012120772-2024-00050, 3012120772-2024-00051, 3012120772-2024-00052, 3012120772-2024-00053, 3012120772-2024-00054, 3012120772-2024-00055, 3012120772-2024-00056 and 3012120772-2024-00057.Possible adverse events loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.
Additional Manufacturer Narrative
The parts were returned and analyzed by product engineers.Visual inspection noted damage to the washer component of 1 unit of mm1-000020 mis polyaxial head, lot: te183452e (3012120772-2024-00051), and non-uniform wear to 1 unit of md1-100016 pointlock set screw, lot: aw167907b (3012120772-2024-00028) and 1 unit of md1-100016 pointlock set screw, lot: aw167910b (3012120772-2024-00047).See related reports for evaluation results.No damage was observed on this unit; it is believed to not have contributed to the reported failures.The following reports are also related: 3012120772-2024-00049, 3012120772-2024-00050, 3012120772-2024-00051, 3012120772-2024-00052, 3012120772-2024-00053, 3012120772-2024-00054, 3012120772-2024-00055, 3012120772-2024-00056, 3012120772-2024-00057.Possible adverse events: loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.
Event or Problem Description
On (b)(6) 2024, a patient underwent spinal surgery consisting of seaspine's mariner mis posterior fixation system.On or around on (b)(6) 2024, it was observed that "there was a tulip disengagement and set screw fall out post op." revision surgery occurred on (b)(6) 2024.No patient injury was reported.10 md1-100016 pointlock set screws and 10 mm1-000020 mis polyaxial heads were returned; at the time of the initial report it was unknown which units were associated with the failure.This report is for lot: aw167907b, 4 of 4 units.